Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 194, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jun 18, 2016, 3:13 PM CDT for 5 counties in Texas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2016, 3:13 PM CDT (20:13 UTC)
- Expired
- Jun 18, 2016, 4:15 PM CDT
- In force
- 62 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Angelina County, TX, Nacogdoches County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX
The radar
The Shreveport radar (KSHV), 150 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 1:16 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 8.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2685 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 906 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
549
WUUS54 KSHV 182013
SVRSHV
TXC005-347-403-405-419-182115-
/O.NEW.KSHV.SV.W.0194.160618T2013Z-160618T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
313 PM CDT SAT JUN 18 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN SABINE COUNTY IN EASTERN TEXAS...
ANGELINA COUNTY IN EASTERN TEXAS...
SOUTHWESTERN SAN AUGUSTINE COUNTY IN EASTERN TEXAS...
NACOGDOCHES COUNTY IN EASTERN TEXAS...
SOUTHWESTERN SHELBY COUNTY IN EASTERN TEXAS...
* UNTIL 415 PM CDT
* AT 312 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHEAST OF GARRISON TO 9 MILES SOUTHEAST
OF MELROSE TO 8 MILES SOUTH OF MACUNE...MOVING SOUTHWEST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LUFKIN...NACOGDOCHES...DIBOLL...HUDSON...HUNTINGTON...POLLOK...
WODEN...MARTINSVILLE...ETOILE...MELROSE...BURKE...ZAVALLA...
APPLEBY...CHIRENO...BROADDUS...OAK RIDGE...CENTRAL...DOLAN...
HOMER AND STOCKMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
WIND DAMAGE WITH THESE STORMS MAY OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3110 9465 3109 9467 3110 9474 3115 9485
3123 9486 3126 9490 3128 9488 3130 9490
3132 9490 3134 9496 3138 9495 3143 9500
3151 9489 3163 9476 3186 9438 3153 9430
3115 9393 3114 9404 3111 9406 3103 9447
TIME...MOT...LOC 2012Z 038DEG 32KT 3175 9440 3150 9434 3130 9417
HAIL...<.75IN
WIND...60MPH
$$
092 follow-up statements
064
WWUS54 KSHV 182047
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
347 PM CDT SAT JUN 18 2016
TXC403-419-182056-
/O.CAN.KSHV.SV.W.0194.000000T0000Z-160618T2115Z/
SABINE TX-SHELBY TX-
347 PM CDT SAT JUN 18 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SABINE AND
SOUTHWESTERN SHELBY COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING FOR SOUTHWEST SABINE AND
SOUTHWESTERN SHELBY COUNTIES HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN TEXAS.
LAT...LON 3110 9465 3109 9467 3111 9476 3115 9485
3123 9486 3126 9490 3128 9488 3130 9490
3132 9490 3134 9496 3138 9495 3143 9500
3163 9476 3178 9451 3151 9433 3124 9403
3114 9404 3111 9406 3103 9447
TIME...MOT...LOC 2046Z 054DEG 21KT 3166 9461 3141 9456 3123 9446 3101
9411
$$
TXC005-347-405-182115-
/O.CON.KSHV.SV.W.0194.000000T0000Z-160618T2115Z/
ANGELINA TX-SAN AUGUSTINE TX-NACOGDOCHES TX-
347 PM CDT SAT JUN 18 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR ANGELINA...SOUTHERN SAN AUGUSTINE AND CENTRAL NACOGDOCHES
COUNTIES...
AT 346 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR NACOGDOCHES TO 6 MILES SOUTH OF WODEN TO 7 MILES
SOUTHEAST OF HUNTINGTON TO NEAR EBENEZER...MOVING SOUTHWEST AT 25
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LUFKIN...NACOGDOCHES...DIBOLL...HUDSON...HUNTINGTON...WELLS...
POLLOK...WODEN...MARTINSVILLE...ETOILE...MELROSE...BURKE...ZAVALLA...
APPLEBY...CHIRENO...BROADDUS...OAK RIDGE...CENTRAL...DOLAN AND HOMER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
WIND DAMAGE WITH THESE STORMS MAY OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3110 9465 3109 9467 3111 9476 3115 9485
3123 9486 3126 9490 3128 9488 3130 9490
3132 9490 3134 9496 3138 9495 3143 9500
3163 9476 3178 9451 3151 9433 3124 9403
3114 9404 3111 9406 3103 9447
TIME...MOT...LOC 2046Z 054DEG 21KT 3166 9461 3141 9456 3123 9446 3101
9411
HAIL...<.75IN
WIND...60MPH
$$
09736
WWUS54 KSHV 182103
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
403 PM CDT SAT JUN 18 2016
TXC405-182112-
/O.CAN.KSHV.SV.W.0194.000000T0000Z-160618T2115Z/
SAN AUGUSTINE TX-
403 PM CDT SAT JUN 18 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SAN AUGUSTINE COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING FOR SOUTHERN SAN AUGUSTINE COUNTY HAS
BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN TEXAS.
LAT...LON 3109 9467 3111 9476 3115 9485 3123 9486
3126 9490 3128 9488 3130 9490 3132 9490
3134 9496 3138 9495 3143 9500 3163 9476
3178 9451 3147 9436 3106 9433 3103 9447
3110 9465
TIME...MOT...LOC 2102Z 043DEG 31KT 3165 9471 3145 9469 3117 9457 3100
9441
$$
TXC005-347-182115-
/O.CON.KSHV.SV.W.0194.000000T0000Z-160618T2115Z/
ANGELINA TX-NACOGDOCHES TX-
403 PM CDT SAT JUN 18 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR ANGELINA AND CENTRAL NACOGDOCHES COUNTIES...
AT 402 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR NACOGDOCHES TO 8 MILES NORTH OF LUFKIN TO 7 MILES
SOUTH OF HUNTINGTON TO ROCKLAND...MOVING SOUTHWEST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LUFKIN...NACOGDOCHES...DIBOLL...HUDSON...HUNTINGTON...WELLS...
POLLOK...WODEN...ETOILE...MELROSE...BURKE...ZAVALLA...APPLEBY...
OAK RIDGE...CENTRAL...DOLAN...HOMER...CLAWSON...SHAWNEE AND REDLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3109 9467 3111 9476 3115 9485 3123 9486
3126 9490 3128 9488 3130 9490 3132 9490
3134 9496 3138 9495 3143 9500 3163 9476
3178 9451 3147 9436 3106 9433 3103 9447
3110 9465
TIME...MOT...LOC 2102Z 043DEG 31KT 3165 9471 3145 9469 3117 9457 3100
9441
HAIL...<.75IN
WIND...60MPH
$$
09What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:51 PM CDT, 22 minutes earlier.
Area forecast discussion, Jun 18, 2:51 PM CDT, 22 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
251 PM CDT SAT JUN 18 2016
.DISCUSSION...
Line of thunderstorms continuing to march southwest across deep
east Texas this afternoon. Some thunderstorms have produced winds
strong enough to down trees but widespread outflow driven wind
gusts have prevailed across most locations. Severe Thunderstorm
Watch 270 remains in effect but will likely be trimmed back from
the east by the time of the afternoon issuance.
Heat advisory will likely also be cancelled with the afternoon
issuance. Outflow boundary will have moved across all points
within the advisory area at or shortly after issuance time
mitigating the need to maintain it through 7 PM.
Will maintain mention of showers and thunderstorms through
midnight across southern zones due to low-level trough axis still
forecast to linger across the region.
Much cooler temperatures expected Sunday and Monday with highs in
the upper 80s to around 90 each day. Upper-ridge to gradually
build throughout the early part of the week allowing for surface
airmass modification and gradual subsident warming with high
temperatures forecast to approach the mid 90s by Wednesday.
Upper-level ridge to maintain mainly dry conditions through the
remainder of the work week. However, a weakness in the ridge
across Arkansas is forecast to bring increased chances for
afternoon showers and thunderstorms next weekend. /05/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 74 91 74 91 / 10 20 20 20
MLU 74 89 73 91 / 10 30 30 20
DEQ 71 90 72 91 / 10 0 20 20
TXK 72 90 73 91 / 10 20 20 20
ELD 71 89 72 90 / 10 20 20 20
TYR 74 91 74 91 / 20 20 20 20
GGG 74 91 73 92 / 20 20 20 20
LFK 74 90 72 91 / 30 30 20 30
&&
.SHV Watches/Warnings/Advisories...
AR...None.
LA...Heat Advisory until 7 PM CDT this evening for LAZ001>003-010>012-
017>020-022.
OK...None.
TX...Heat Advisory until 7 PM CDT this evening for TXZ108>112-124>126-
136>138-149>153-165>167.
&&
05/05Hazardous weather outlook, Jun 18, 11:49 AM CDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1149 AM CDT SAT JUN 18 2016 LAZ001>003-010>012-017>020-022-TXZ108>112-124>126-136>138-149>153- 165>167-191700- CADDO-BOSSIER-WEBSTER-DE SOTO-RED RIVER-BIENVILLE-SABINE- NATCHITOCHES-WINN-GRANT-LA SALLE-FRANKLIN-TITUS-CAMP-MORRIS-CASS- WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1149 AM CDT SAT JUN 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM THIS EVENING. HOT TEMPERATURES AND HIGH RELATIVE HUMIDITY VALUES WILL RESULT IN HEAT INDEX VALUES RANGING FROM 105 TO 107 DEGREES OVER THE AREA. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE. SOME STORMS MAY BE SEVERE PRODUCING DAMAGING WINDS AND HEAVY RAINFALL THROUGH THE AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER MUCH OF THE AREA SUNDAY AND MONDAY AS AN UPPER LEVEL DISTURBANCE MOVES INTO EAST TEXAS AND NORTH LOUISIANA. ISOLATED STRONG STORMS CAN NOT BE RULED OUT...WITH LOCALLY GUSTY WINDS AND BRIEF HEAVY RAINFALL POSSIBLE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR RADIO OPERATORS...IS NOT EXPECTED THROUGH TONIGHT. ARZ050-051-059>061-070>073-LAZ004>006-013-014-021-OKZ077-TXZ096- 097-191700- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CLAIBORNE-LINCOLN-JACKSON-OUACHITA-CALDWELL- MCCURTAIN-RED RIVER-BOWIE- 1149 AM CDT SAT JUN 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. BRIEF HEAVY RAINFALL AND LOCALLY GUSTY WINDS WILL BE POSSIBLE IN THE STRONGER STORMS. AS A RESULT OF THE PASSAGE OF THE FRONT THIS MORNING...SLIGHTLY COOLER AND LESS HUMID CONDITIONS ARE EXPECTED THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER MUCH OF THE AREA SUNDAY AND MONDAY AS AN UPPER LEVEL DISTURBANCE MOVES INTO EAST TEXAS AND NORTH LOUISIANA. ISOLATED STRONG STORMS MAY BE POSSIBLE WITH LOCALLY GUSTY WINDS AND BRIEF HEAVY RAINFALL BEING THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR RADIO OPERATORS...SHOULD NOT BE NEEDED TODAY OR TONIGHT. 05
In the hours before
Local storm report, Jun 18, 1:48 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
148 PM CDT SAT JUN 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND DMG HEFLIN 32.46N 93.27W
06/18/2016 WEBSTER LA LAW ENFORCEMENT
TREES DOWN ON 371 WITH POWER LINES... ALSO FRANKLIN
ROAD... WEBSTER... ART CAMP ROADS
&&
EVENT NUMBER SHV1600595
25Local storm report, Jun 18, 1:49 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
149 PM CDT SAT JUN 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM TSTM WND DMG HEFLIN 32.46N 93.27W
06/18/2016 WEBSTER LA LAW ENFORCEMENT
TREES DOWN ON 371 WITH POWER LINES... ALSO FRANKLIN
ROAD... WEBSTER... ART CAMP ROADS
&&
CORRECTED EVENT TIME
EVENT NUMBER SHV1600595
25Special weather statement, Jun 18, 2:15 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 215 PM CDT SAT JUN 18 2016 LAZ010-TXZ151-153-182000- DE SOTO LA-SHELBY TX-PANOLA TX- 215 PM CDT SAT JUN 18 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DE SOTO PARISH... SOUTHEASTERN PANOLA AND SHELBY COUNTIES UNTIL 300 PM CDT... AT 215 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER LOGANSPORT...OR 17 MILES WEST OF MANSFIELD...MOVING WEST AT 20 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CENTER...LOGANSPORT...TENAHA...TIMPSON...JOAQUIN...NEUVILLE... SHELBYVILLE...HUXLEY...GARY CITY...JERICHO...JAMES...WOODS... ARCADIA...STOCKMAN...HURSTOWN...PAXTON AND JORDANS STORE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTHWESTERN LOUISIANA...AND NORTHEASTERN TEXAS. LAT...LON 3210 9401 3168 9381 3166 9439 3203 9447 TIME...MOT...LOC 1915Z 081DEG 17KT 3199 9399 12
Local storm report, Jun 18, 2:28 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
228 PM CDT SAT JUN 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM TSTM WND DMG WINNFIELD 31.92N 92.64W
06/18/2016 WINN LA PUBLIC
TREES REPORTED DOWN IN WINNFIELD AND TREES REPORTED
DOWN NORTHERN PART OF PARISH.
&&
EVENT NUMBER SHV1600596
25Local storm report, Jun 18, 2:40 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
240 PM CDT SAT JUN 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM NON-TSTM WND DMG MANY 31.57N 93.47W
06/18/2016 SABINE LA LAW ENFORCEMENT
POWER LINES REPORTED BLOWN DOWN... ONE CAUSING ARC AND
GRASS FIRE... FIRE CONTAINED IN MANY
&&
EVENT NUMBER SHV1600597
25Special weather statement, Jun 18, 2:48 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
248 PM CDT SAT JUN 18 2016
ARZ070>072-LAZ001>003-TXZ112-126-137-138-150>153-165>167-182045-
MILLER AR-LAFAYETTE AR-COLUMBIA AR-BOSSIER LA-WEBSTER LA-CADDO LA-
SAN AUGUSTINE TX-RUSK TX-SABINE TX-MARION TX-NACOGDOCHES TX-CASS TX-
SHELBY TX-PANOLA TX-GREGG TX-ANGELINA TX-HARRISON TX-
248 PM CDT SAT JUN 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLUMBIA...
SOUTHWESTERN LAFAYETTE AND SOUTH CENTRAL MILLER COUNTIES...
NORTHWESTERN CADDO...NORTHWESTERN BOSSIER AND NORTHWESTERN WEBSTER
PARISHES...PANOLA...SOUTHEASTERN CASS...WESTERN SHELBY...EASTERN
GREGG...HARRISON...MARION...SOUTHWESTERN SABINE...RUSK...EASTERN
ANGELINA...SAN AUGUSTINE AND NACOGDOCHES COUNTIES UNTIL 345 PM CDT...
AT 244 PM CDT...DOPPLER RADAR WAS TRACKING A A GUST FRONT ALONG A
LINE EXTENDING FROM NEAR CULLEN TO HOSSTON TO NEAR OIL CITY TO NEAR
KARNACK TO NEAR MARSHALL TO 6 MILES WEST OF DEBERRY TO NEAR CARTHAGE
TO TIMPSON TO NEAR SAN AUGUSTINE TO NEAR PINELAND TO
FARRSVILLE...AND MOVING WEST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE. THESE WINDS ARE AHEAD OF
A LINE OF STRONG THUNDERSTORMS. THE STRONG WINDS WILL ARRIVE BEFORE
THE THUNDERSTORMS. REPORTS OF TREES AND POWER LINES DOWN HAVE BEEN
RECEIVED WITH THIS GUST FRONT.
LOCATIONS IMPACTED INCLUDE...
LONGVIEW...NACOGDOCHES...MARSHALL...HENDERSON...KILGORE...CARTHAGE...
SPRINGHILL...VIVIAN...HALLSVILLE...HUNTINGTON...SAN AUGUSTINE...
JEFFERSON...TATUM...CULLEN...TIMPSON...PLAIN DEALING...OIL CITY...
GARRISON...PINELAND AND BECKVILLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHWESTERN LOUISIANA...AND NORTHEASTERN TEXAS.
LAT...LON 3147 9472 3188 9493 3209 9492 3226 9485
3244 9485 3262 9477 3266 9470 3288 9446
3308 9377 3302 9320 3288 9378 3277 9397
3264 9412 3247 9421 3229 9420 3212 9428
3190 9428 3149 9408 3116 9384 3104 9441
TIME...MOT...LOC 1944Z 087DEG 21KT 3300 9337 3288 9387 3277 9406 3265
9421 3247 9430 3229 9429 3212 9437 3190 9437 3149 9417 3121 9397 3101
9381
09The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 2:15 PM CDT | Special Weather Statement | SHV | Shelby | 45 min |
| Jun 18, 2:48 PM CDT | Special Weather Statement | SHV | Gregg, Harrison, Marion, Nacogdoches, Panola, Rusk and 1 more | 57 min |
| Jun 18, 4:00 PM CDT | Severe Thunderstorm Warning | SHV | Cass, Harrison, Marion | 45 min |
| Jun 18, 6:15 PM CDT | Special Weather Statement | SHV | Franklin | 15 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.